Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Patches of hair loss on head and beard. Why?

Dear Doctor, I am facing problem of hair lose patches of bladness in my head and beard somewhat like 8 spots on head and in beard 7 spots as suggested by my dermatologist to inject me on my haed and beard almost all spots had grown hair alhamdullilah but 2 spots in my head grow hair very slow may i know why? It had almost pass 3 month secondly what are the reason for this and what precaution should be taken please advice?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi I am Dr Manoj
The kind of hair loss patches you are getting is alopecia one knows the exact is autoimmune disease...intra lesional steroid injections ifs the best treatment tho stimulate the hair you can cont with the same transient...if the lessons are spreading you can try mini steroid pulse therapy on weekly basis....this ll help to stop the progression....have healthy food, proper sleep and avoid any kind of stress....get your thyroid, GB and blood sugar level checked....don't worry
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor